Solpadeine Plus Tablets - 32 Tablets

Regular price
£5.89
Regular price
£7.49
Sale price
£5.89
Description

Solpadeine Plus Tablets

Solpadeine Plus Soluble Tablets provide powerful, fast acting and triple action pain relief. Containing paracetamol, codeine and caffeine.

Category: Analgesics
Manufacturer: PERRIGO 

USES:
For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, rheumatic pain, period pains and dental pain.

INGREDIENTS:

  • Paracetamol 500mg
  • Caffeine 30mg
  • Codeine Phosphate Hemihydrate 8mg

 

DOSAGE:

18 years and over: 2 tablets every 4-6 hours as required not more frequently than every 4 hours. No more than 8 tablets in 24 hours.


16-18 years: 1-2 tablets every 6 hours as required not more frequently than every 6 hours. No more than 8 tablets in 24 hours.


12-15 years: 1 tablet every 6 hours as required not more frequently than every 6 hours. No more than 4 tablets in 24 hours.


The duration off treatment should be limited to 3 days.


Under 12 years: not to be given.Solpadeine max soluble tablets are recommended for those experiencing period pains, headaches, migraines, dental pain (and so on) who can’t find relief from ibuprofen or paracetamol alone.Solpadeine max soluble tablets can be easily dissolved in water, meaning they absorb quickly and are fast-acting when they enter your system.


These powerful tablets contain a combination of paracetamol (which blocks pain signals from being sent to the brain) and codeine (which releases endorphins, mimicking the body’s natural pain killing response). Solpadeine max soluble tablets are extremely effective and easy to use but should not be continued for more than 3 days.


Features of Solpadeine plus soluble tablets:

  • Double action pain relief
  • Maximum strength
  • Pharmacy formula
  • Fast absorption
  • Combination of paracetamol and codeine

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS